| Catalog Number |
9-PDA2-04-06 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024 a 4mm dia 6mm amplatzer duct occluder ii was selected for an implant using a non-abbott device.During the procedure, while deploying the device, the physician noted that the device was not taking desired shape, it appeared corba in shape, so they have to retrieve the device back from the patient prior to released from the delivery cable.No interaction with cardiac structures during deployment and no angulation or kink noticed in the delivery system.No device was ultimately implanted.The patient is stable,.
Additional Manufacturer Narrative
An event of device deformity during procedure was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.